MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 5; HIP FEMORAL HEAD

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 5; HIP FEMORAL HEAD
Catalog Number 01.18.405
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 august 2024 lot 2307222: (b)(4) items manufactured and released on 20-jul-2023.Expiration date: 2028-jul-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event during the period of review.Please note that the previous case was trauma-related.Clinical evaluation performed by clinical affairs department a revision surgery was performed one month after the primary total hip arthroplasty (tha) due to a periprosthetic fracture.The patient reported pain despite no report of history of trauma.The available x-ray images clearly show a periprosthetic fracture likely involving the entire stem, along with possible subsidence of the stem, which also appears slightly tilted.Determining the exact cause of the issue is challenging: the subsidence may have occurred first due to slight undersizing and a lack of primary stability, potentially leading to the fracture.Based on the available information, no evidence suggests a defective or malfunctioning device.
 
Event or Problem Description
Revision surgery performed about 1 month after the primary surgery due to femoral bone fracture (fracture at the level of the tip).Stem and head revised.M-vizion stem implanted.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 5
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20301657
Report Number3005180920-2024-00741
Device Sequence Number12659640
Product Code LZO
UDI-Device Identifier07630040720045
UDI-Public07630040720045
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.405
Device Lot Number2307222
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale